National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Applications of mathematics(52)
ISSN: 0862-7940
年代
1    
Semi-smooth Newton methods for the Signorini problem 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:53  Issue:5  Page:455-468  

Ito Kazufumi;   Kunisch Karl;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:21

文摘信息 获取全文 问图书馆员

2    
Global existence of strong solutions to the one-dimensional full model for phase transitions in thermoviscoelastic materials 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:53  Issue:5  Page:485-520  

Rocca Elisabetta;   Rossi Riccarda;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:12

文摘信息 获取全文 问图书馆员

3    
Large time behavior of solutions to a class of doubly nonlinear parabolic equations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:53  Issue:6  Page:521-533  

Zhan Huashui;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:9

文摘信息 获取全文 问图书馆员

4    
A phase-field model of grain boundary motion 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:53  Issue:5  Page:433-454  

Ito Akio;   Kenmochi Nobuyuki;   Yamazaki Noriaki;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:9

文摘信息 获取全文 问图书馆员

5    
Extended thermodynamics—a theory of symmetric hyperbolic field equations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:53  Issue:5  Page:469-484  

Müller;   ;   Ingo,;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:4

文摘信息 获取全文 问图书馆员

6    
Remarks on optimum kernels and optimum boundary kernels 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:53  Issue:4  Page:305-317  

Poměnková;   ;   Jitka,;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:6

文摘信息 获取全文 问图书馆员

7    
On quasi-stationary models of mixtures of compressible fluids 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:53  Issue:4  Page:319-345  

Frehse Jens;   Weigant Wladimir;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:7

文摘信息 获取全文 问图书馆员

8    
Modelling bioremediation of polluted soils in unsaturated condition and its effect on the soil hydraulic properties 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:53  Issue:5  Page:409-432  

Borsi Iacopo;   Farina Angiolo;   Fasano Antonio;   Primicerio Mario;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:6

文摘信息 获取全文 问图书馆员

9    
Kendall's tau-type rank statistics in genome data 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:53  Issue:3  Page:207-221  

Kang Moonsu;   Sen Pranab K;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:7

文摘信息 获取全文 问图书馆员

10    
Unilateral elastic subsoil of Winkler's type: Semi-coercive beam problem 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:53  Issue:4  Page:347-379  

Sysala Stanislav;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:6

文摘信息 获取全文 问图书馆员

11    
On the worst scenario method: A modified convergence theorem and its application to an uncertain differential equation 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:53  Issue:6  Page:583-598  

Harasim Petr;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:4

文摘信息 获取全文 问图书馆员

12    
Dead cores of singular Dirichlet boundary value problems with phi-Laplacian 期刊论文

APPLICATIONS OF MATHEMATICS     ISSN:0862-7940  Volume:53  Issue:4  Page:381-399  

Agarwal RP;   O'Regan D;   Stanek S;  

被引频次:5

文摘信息 问图书馆员

13    
Dead cores of singular Dirichlet boundary value problems with ϕ-Laplacian 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:53  Issue:4  Page:381-399  

Agarwal Ravi P;   O’Regan Donal;   Staněk Svatoslav;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

14    
Heavy tailed durations of regional rainfall 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:53  Issue:3  Page:249-265  

Pavlopoulos Harry;   Picek Jan;   Jurečková Jana;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:5

文摘信息 获取全文 问图书馆员

15    
Stability and consistency of the semi-implicit co-volume scheme for regularized mean curvature flow equation in level set formulation 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:53  Issue:2  Page:105-129  

Handlovičová Angela;   Mikula Karol;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:6

文摘信息 获取全文 问图书馆员

16    
Some inequalities related to the Stam inequality 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:53  Issue:3  Page:195-205  

Kagan Abram;   Yu Tinghui;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]         被引频次:4

文摘信息 获取全文 问图书馆员

17    
Testing a sub-hypothesis in linear regression models with long memory covariates and errors 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:53  Issue:3  Page:235-248  

Koul Hira L;   Surgailis Donatas;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

18    
Computational aspects of robust Holt-Winters smoothing based on M-estimation 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:53  Issue:3  Page:163-176  

Gelper SEC Sarah;   Croux C;   Fried R;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:4

文摘信息 获取全文 问图书馆员

19    
Efficient robust estimation of time-series regression models 期刊论文

Applications of Mathematics   ISSN:1572-9109,0862-7940  Volume:53  Issue:3  Page:267-279  

Cizek P;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:4

文摘信息 获取全文 问图书馆员

20    
Multiscale stochastic homogenization of convection-diffusion equations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:53  Issue:2  Page:143-155  

Svanstedt Nils;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:6

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 下一页 >
作者信息:×